Title

Hypercyclic Shift Factorizations for Unilateral Weighted Backward Shift Operators

Document Type

Article

Publication Date

Fall 2018

Publisher

Theta Foundation

Source Publication

Journal of Operator Theory

Source ISSN

0379-4024

Abstract

We show that every unilateral weighted backward shift T on p, where 1⩽p<∞ has the factorization T=AB with two hypercyclic operators A and B, one of which is a unilateral weighted backward shift and the other one is a bilateral weighted shift.

Comments

Journal of Operator Theory, Vol. 80, No. 2 (Fall 2018): 349-374. Permalink.

Share

COinS